# SDR CALA2021092001606

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frm 69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R/H SIDE FLOOR STRUCTURE LATERAL SHEAR PLATE CRACKED A PPRX 5" AFT FR69. INSTALLED NEW SHEAR PLATE AFT FR69 AND ANGLE IAW SRM 51-75-11 AN D SRM 51-42-11. SFR# 1026424. MAINTENANCE ACCOMPLISHED BY V93387 0 ON WC 0014622 AT ST ENGINEERING BFM
